# SDR MWEA981021

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Cracked
- Location: Bs 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 544 LONGERON L7L IS CRACKED.  MTC REMOVED CRACKED LONGERON SECTION AND TWO SPLICES.
